# SDR IPXA2020082459399

- Difficulty date: August 17, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,548 hours, 20,915 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 114T22028
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CORROSION DAMAGE ON STRUT OF RT WING FIXED LEADING EDGE AIR LOAD RIB INSTL AT OSS 456.975.  REPAIRED IAW SRID 4-4861175324, AND EO B767-5720-77608-A.
